# SDR DL72L953426

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK IN NR 5 SLAT COVE SKIN ATTACH ANGLE O/B END.  FOUND DURING C-2 LTR CK.  REPAIRED PER MM 57-54-00.
